Duke Mathematical Journal

Arc structure of singularities

John F. Nash, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 81, Number 1 (1995), 31-38.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14E15: Global theory and resolution of singularities [See also 14B05, 32S20, 32S45]


Nash, Jr., John F. Arc structure of singularities. Duke Math. J. 81 (1995), no. 1, 31--38. doi:10.1215/S0012-7094-95-08103-4. https://projecteuclid.org/euclid.dmj/1077245458

Export citation


  • [1] C. Chevalley, Fondements de la géométrie algébrique, Secrétariat Mathématique, Paris, 1958.
  • [2] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109–203; ibid. (2) 79 (1964), 205–326.